# SDR DL72W991790

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564415
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER S-29L, FS 950F PLUS 10 CORROSION REPAIR.  STRINGER 29L WAS FOUND WITH EXTENSIVE CORROSION AROUND STATION 950F.  THE CORRODED SECTION OF STRINGER WAS CUT AND REMOVED.  A NEW SECTION OF STRINGER WAS SPLICED IN PER ER/A 367879-14, REV B.
